MathSciNet Relay Station
MathSciNet bibliographic data
MR2903137 92D25 (60G51 60H10)
Bao, Jianhai; Yuan, Chenggui Stochastic population dynamics driven by Lévy noise. J. Math. Anal. Appl. 391 (2012), no. 2, 363–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement